# SDR GQRR2014FA0000707

- Difficulty date: November 13, 2014
- Submitted: December 12, 2014
- Operation: General aviation
- Make and model: Bolkms BK117C2
- System (JASC): 5100 · Standard Practices/Structures
- Part: Blanket
- Part number: 117600241
- Condition: Missing
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT BLANKET MISSING.
